Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Pregnant. Getting bad sweat smell, smells like vinegar, vomiting. Looking for the solution

Hello doctors, I ahve a question about my boyfriend sweating everynight. I am currently pregnant , and the smell is horrible! It smells sour, almost like a vinegar, and I cant figure out what is making him sweat so much. Can someone help me? I wake up almost every morning and vomit from the horrible smell. The pregnancy im sure intensifies it, which is bad, but I need a solution!
Asked On : Sat, 19 May 2012
Answers:  1 Views:  112
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
May 2013
you explain him your problem in a manner that won't hurt him and ask him to take bath before going to sleep,
some amount of deodorants will help by masking smell,
avoiding foods containing excess spices, decrease taking caffeine, garlic etc will help to some extent,
you can take anti-emetics to avoid this problem to some extent.

take care.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor